| Catalog Number |
01.29.205 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unequal Limb Length (4534)
| Date of Event |
08/02/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 5 months from the primary, the patient came in reporting pain and discomfort due to a leg length discrepancy.The surgeon revised the head and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 08 aug 2024 lot 2247812: (b)(4) items manufactured and released on 10-jan-2023.Expiration date: 2027-12-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.